IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Sonosuke Fukushima (ENRI)
Vice Chair Toshifumi Moriyama (Nagasaki Univ.), Akitsugu Nadai (NICT)
Secretary Yasushi Obata (Mitsubishi Electric), Atsushi Kezuka (ENRI)
Assistant Manabu Akita (Univ. of Electro-Comm.), Ryo Natsuaki (Univ. of Tokyo)

Conference Date Fri, Jun 23, 2017 10:00 - 17:55
Topics Satellite technology, Space Science and General issue 
Conference Place Institute of Space and Astronautical Science, Sagamihara Campus, Japan Aerospace Exploration Agency 
Address 3-1-1, Yoshinodai, Chuo-ku, Sagamihra-shi, Kanagawa, 252-5210 JAPAN
Transportation Guide 5 min. by taking a taxi or 20 min. by walking from JR Fuchinobe station
http://www.jaxa.jp/about/centers/sagamihara/traffic_e.html
Contact
Person
Dr. Ken-ichiro Maki
+81-50-3362-5421
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SANE.

Fri, Jun 23 AM 
Chair: Akitsugu Nadai(NICT)
10:00 - 10:55
  10:00-10:05 Greeting ( 5 min. )
(1) 10:05-10:30 A Study on Target Detection Method in Stepped Multiple Frequency CPC Manabu Akita, Daisuke Hirose, Masato Watanabe, Takayuki Inaba (UEC)
(2) 10:30-10:55 Experimental Verification of Wide-Band Stepped Multiple Frequency CPC and Improvement of Observable Maximum Velocity Yuya Ota, Manabu Akita, Masato Watanabe, Takayuki Inaba (UEC)
  10:55-11:00 Break ( 5 min. )
Fri, Jun 23 AM 
Chair: Atsushi Kezuka (ENRI)
11:00 - 11:50
(3) 11:00-11:25 Military Application of GPS Satellites Makoto Koike (MK Microwave Research)
(4) 11:25-11:50 Evaluations of Point Positioning Performance with L1/L2 Dual-Frequency by Michibiki of QZSS
-- Ionosphere-Free Combination of L1-C/A and L2C --
Hiromune Namie (NDA), Osamu Okamoto (NIT, Ibaraki College), Hiroki Irie (NIT, Kumamoto College), Eiko Saito (NMRI), Nobuaki Kubo, Akio Yasuda (TUMSAT)
  11:50-13:10 Break ( 80 min. )
Fri, Jun 23 PM 
Chair: Manabu Akita (Univ. of Electro-Comm.)
13:10 - 14:00
(5) 13:10-13:35 Fundamental study on SAR Tomography using Khatri-Rao product virtual array processing Kenichiro Suzuki, Hiroyoshi Yamada (Niigata Univ.), Motofumi Arii (Mitsubishi Electric), Syoichiro Kojima (NICT), Ryoichi Sato, Yoshio Yamaguchi (Niigata Univ.)
(6) 13:35-14:00 Analysis of Flood Area in Colombia at the end of March 2017 using ALOS-2 Polarimetric Data Shu Sengoku, Yoshio Yamaguchi, Hiroyoshi Yamada, Ryoichi Sato (Niigata Univ.)
  14:00-14:05 Break ( 5 min. )
Fri, Jun 23 PM 
Chair: Ryo Natsuaki (Univ. of Tokyo)
14:05 - 14:55
(7) 14:05-14:30 Coherently Combining Sparse-Multiband Processing for high resolution range estimation by using Blocking Matrix Method Tatsuki Yamaguchi, Masato Watanabe, Manabu Akita, Takayuki Inaba (UEC)
(8) 14:30-14:55 Concept of Ultra Wideband Radar realized by Narrow Receiver Bandwidth Takayuki Inaba, Manabu Akita, Masato Watanabe (UEC)
  14:55-15:00 Break ( 5 min. )
Fri, Jun 23 PM 
Chair: Sonosuke Fukushima (ENRI)
15:05 - 17:55
(9) 15:05-15:55 [Special Talk]
Cosmic rays Cloud Satellite
-- Experiment to research Svensmark effect using a cube satellite --
Haruka Matsumoto (Kobe Univ.)
(10) 15:55-16:45 [Special Talk]
Report on the launch operation of the enhanced 2nd Epsilon rocket
Ryoma Yamashiro (JAXA)
  16:45-16:50 Break ( 5 min. )
(11) 16:50-17:30 [Special Talk]
Results on Launch and Initial Operations of the ERD satellite
Iku Shinohara, Takeshi Takashima, Kazushi Asamura, Yosuke Nakamura, Emiko Ogawa, ERG project (JAXA)
(12) 17:30-17:55 [Special Talk]
Development of New Exploration Technologies with Ultra-Small Spacecraft
Seiji Sugita, Kojiro Suzuki, Shin-ichi Nakasuka, Ichiro Yoshikawa, Takeshi Imamura, Ryu Funase, Hiroyuki Koizumi, Satoshi Kasahara, Kazuo Yoshioka (UTokyo), Harunori Nagata (Hokkaido U), Masaki Fujimoto (JAXA)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Yasushi Obata (Mitsubishi Electric)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc

Atsushi Kezuka (ENRI)
TEL: 0422-41-3191
E-: en 


Last modified: 2017-06-02 21:18:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan